# SDR ASAA2014060508091

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,654 hours, 3,987 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: WE38884391
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED.   ACFT GROUNDED. VERIFIED FAULT LIGHT IAW FIM TASK 802.  NO IGNITION. REPLACED APU IGNITOR PLUG, LEAD, & IGNITION UNIT REF TASK 49-41-31-000-801, 49-41-51-000-801, 49-41-31-400-801 & 49-41-51-400-801.  ACCOMPLISHED APU STARTING AND OPS TASK 49-11-00-860-801, OPS/RUN NORMAL, NO FAULTS.
